A Caltech Library Service

A simple decision procedure for Hofstadter’s Mitt-system

Swanson, Laif and McEliece, Robert J. (1988) A simple decision procedure for Hofstadter’s Mitt-system. The Mathematical Intelligencer, 10 (2). pp. 48-49. ISSN 0343-6993. doi:10.1007/bf03028356.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


[no abstract]

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 1988 Springer Science+Business Media, Inc.
Subject Keywords:Positive Integer; Central Position; Decision Procedure; Formal Language; Basic Book
Issue or Number:2
Record Number:CaltechAUTHORS:20200212-160015802
Persistent URL:
Official Citation:Swanson, L. & McEliece, R.J. The Mathematical Intelligencer (1988) 10: 48.
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:101258
Deposited By: Tony Diaz
Deposited On:13 Feb 2020 00:14
Last Modified:16 Nov 2021 18:01

Repository Staff Only: item control page